# SDR AALA20040477

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT HAND EMERGENCY EXIT SIGN AT ROW 17 INOPERATIVE.  RECONNECTED RIGHT HAND EMERGENCY EXIT SIGN WIRES AT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.
